# SDR CALA2025021802367

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 80,568 hours, 29,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RQST DOOR 1R SLIDE INSPECTION FOR EXCESS MATERIAL SHOWING PER F/ A POSITIONED GIRT Z FOLD REF AMM 25-66-01-400-803 FIG 401 . OPENED AND CLOSED UNARMED DOOR ,OK.ARMED AND DISARMED GIRT ARM,OK.
